MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE¿; UROLOGICAL CATHETER AND ACCESSORIES

LAKE REGION MEDICAL ZIPWIRE¿; UROLOGICAL CATHETER AND ACCESSORIES
Model Number M0066802220
Medical Device Problem Codes Contamination (1120); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed in good faith based on the distributor's internal complaint entry system report and the failure codes selected.Note: multiple fields within the report are blank.There is no patient information to complete as the reported problem was identified prior to use.At the time of this report, no product has been returned for evaluation; therefore, visual confirmation of the reported claim is not possible.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing, the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.Furthermore, the packaging operation takes place in a cleanroom environment with strict gowning requirements.If any further relevant information is provided, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
Product complaint description: hair inside the package.Therefore, not usable for sterile procedures.Lot - or batch number: jrz9732710.Additional information provided 10 november 2025: 1.Is there an image of the reported defect? no but there is the sample.2.Was the packaging pouch opened? no.3.Was the hair found inside the sterile pouch? yes.4.Was the device sterility compromised? there was a hair, i assume yes.
 
Additional Manufacturer Narrative
This report is being filed as a correction due to the condition of the returned device.Evaluation of the returned specimen did not exhibit any hair or foreign material inside the packaging pouch; therefore, this event is not considered a reportable incident.As received, the specimen consisted of one-1 each pkg-hydro gw stf std s 150-035; returned unopened within its original packaging; double bagged within "zip-lock" style poly biohazard pouch.The focus of this investigation is the reported presence of foreign material within the sealed packaging pouch.Upon inspection, the returned specimen did not exhibit any hair or foreign material inside the package.Additionally, two other associates, including the manufacturing engineering manager, independently examined the returned specimen.Neither associate identified the reported defect.A review of the device history records for the specimen device revealed no indication of manufacturing defects or anomalies that could have contributed to the reported event.During manufacturing, production operators are instructed to perform a 100% visual and tactile inspection for any obvious defects, including a tactile examination of the entire length of each wire.Additionally, during packaging, operators are instructed to conduct a 100% visual inspection for any obvious defects prior to shipment.The device history records confirm that the product underwent final inspection testing at lake region medical and was determined to be acceptable.No nonconformance reports (ncrs) or deviations were noted that would contribute to the reported failure mode.During packaging, operators are instructed to perform a 100% visual inspection for foreign material prior to shipment.After sealing each individual pouch, an in-process 100% visual examination for foreign material is also conducted.Based on the device history record review and the evaluation of manufacturing, inspection, and packaging processes, it is not possible to assign a definitive root cause for the reported event.

Brand Name
ZIPWIRE¿
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key23577484
Report Number9680001-2025-00020
Device Sequence Number9223234
Product Code EYA
UDI-Device Identifier00816349011825
UDI-Public(01)00816349011825(17)280416(10)JRZ9732710
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066802220
Device Catalogue NumberM0066802220
Device Lot NumberJRZ9732710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown